# SDR MALA110293

- Difficulty date: December 21, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 9,615 hours, 6,086 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 280 FLOORBEAM CORRODED BL0-LBL9.  R & R LT 280 BEAM IAW SRM 51-42-06, 51-42-21, & EO RS3117.
